Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Birmingham, AL

April 19, 2020Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 5:08 PM CDT for Sumter County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 5:08 PM CDT (22:08 UTC)
Expired
Apr 19, 2020, 5:45 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 143 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:18 PM CDTTSTM WND DMG1 Ne York, ALTREES DOWN ACROSS HWY 11 JUST EAST OF YORK. TIME ESTIMATED BY RADAR.
Apr 19, 5:18 PM CDTTSTM WND DMG3 N I-20 Welcome Center, ALCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 3 N I-20 WELCOME CENTER CUBA. TREE DOWN ON CR 27 NEAR CR 2 IN MORNINGSTAR COMMUNITY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:56 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
776 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS54 KBMX 192208
SVRBMX
ALC119-192245-
/O.NEW.KBMX.SV.W.0101.200419T2208Z-200419T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
508 PM CDT Sun Apr 19 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Sumter County in west central Alabama...

* Until 545 PM CDT.

* At 508 PM CDT, severe thunderstorms were located along a line
  extending from near Boyd to Alamucha, moving east at 85 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Livingston, York, Cuba, Epes, Boyd, The University Of West Alabama,
  Bluffport, Coatopa, Dug Hill, Kinterbish, Old Mallard Airport,
  Lilita, Bellamy, I 20 Welcome Center At Cuba, Ward, Whitfield and
  Payneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8837 3268 8805 3267 8806 3264 8806
      3264 8808 3262 8808 3259 8806 3260 8802
      3246 8799 3244 8803 3242 8804 3238 8804
      3231 8802 3231 8842
TIME...MOT...LOC 2208Z 267DEG 75KT 3265 8836 3236 8844 

HAIL...0.88IN
WIND...60MPH
 
$$

15
1 follow-up statement
924 
WWUS54 KBMX 192232
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
532 PM CDT Sun Apr 19 2020

ALC119-192245-
/O.CON.KBMX.SV.W.0101.000000T0000Z-200419T2245Z/
Sumter AL-
532 PM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN SUMTER COUNTY...

At 532 PM CDT, severe thunderstorms were located along a line
extending from near Epes to Kinterbish, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Livingston, York, Epes, The University Of West Alabama, Bluffport,
Coatopa, Dug Hill, Kinterbish, Old Mallard Airport, Lilita, Bellamy,
Ward and Whitfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3270 8827 3268 8805 3267 8806 3264 8806
      3264 8808 3262 8808 3259 8806 3260 8802
      3246 8799 3244 8803 3242 8804 3238 8804
      3231 8802 3231 8834
TIME...MOT...LOC 2232Z 260DEG 34KT 3268 8819 3233 8829 

HAIL...0.88IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:04 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 19, 3:04 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
304 PM CDT Sun Apr 19 2020

.UPDATE...
Long-term forecast update.

&&

.SHORT TERM...
/Updated at 1235 PM CDT Sun Apr 19 2020/

Multichannel water vapor imagery along with global model H500
fields agree in a well-defined trough over western Oklahoma that
extends southwest into Western Texas.

Hand surface analysis valid 17Z/12 pm reveals the warm front
extending from just south of Meridian, MS east to near Greenville
and extending further east to near Troy. The heavy morning
convection has produced outflow boundaries that have limited the
warm front's northward advancement.

12Z National surface analysis shows low pressure south of the Red
River in Central Texas with a warm front extending east
interacting with a coastal/marine warm front that extended from
Inland Southeast Texas across Northern Louisiana and further east
across the Southern Third of Alabama.

Expect the warm front to slowly advance north through mid
afternoon, likely remaining south of the I-20 corridor with it
potentially ending up from just south of Tuscaloosa to near
Sylacauga to near Auburn. The residual cold pool/mesoscale high
pressure to our east from the morning convection has helped to
stabilize the airmass in that area and while some destabilization
will likely occur, the risk over these areas has been reduced to
an extent, along with the risk across our northern counties based
upon updated information.

There appears to be a boundary stretched across our Central
Counties from Pickens County east to Randolph County that may be
a boundary existing off the surface as there is no surface
reflection evident. Convection continues to train from west to
east across this feature and remains a concern for continued
localized flooding. The persistent convection will inhibit further
northward advance of the warm front to the north of this feature.

To the south, convection has gradually intensified across our far
southeast counties along the warm front that extends from near
Troy east into northern Barbour County. The airmass consists of
temperatures in the 80s with dew points near 70 to the south
which is helping to provide robust instability for the convective
development. Expect this activity to continue with a growing risk
of strong to severe convection with time as the front gradually
lifts north over the next few hours. Additional convective
development is forecast further west across our southwest and
south-central counties as the warm front also advances further
north into these areas.

Convection across the Central Counties will continue to develop as
instability gradually increases with the continuing risk for large
hail. There will be a growing risk for damaging winds and
tornadoes as we progress through the afternoon near and south of
this activity closer to the surface warm front.

Heavy rainfall with localized flooding remains a concern as
morning convection easily dropped over 2-4 inches. Additional
convection over these areas will aggravate saturated soils and
will runoff causing additional flooding. The Jackson, MS 12Z
Sounding contained a precipitable water value of 1.55 inches and
that airmass is likely in place now across much of our forecast
area. Concern for the Metro Areas in Central Alabama persists as
the likely elevated boundary remains draped along the Interstate
20 corridor.

Conditions continue to favor the development for severe weather
across the southern half of our forecast area this afternoon and
evening with the highest potential across the southern third of
our forecast area.

05

.LONG TERM...
/Updated at 0245 PM CDT Sun Apr 19 2020/

Monday through Friday.

Following the passage of the current severe weather maker, all
eyes will be focused on the next dynamic system expected to make
an entrance by Thursday. Model guidance is coming into a little better
agreement in regards to timing and track of the shortwave trough
and associated surface low that will move off to our northwest.
Global models now present a timing for the possibility of severe
storms beginning early Thursday morning and lasting through the
Thursday evening across our far southeast counties. Based on
SBCAPE and 0-6km bulk shear values, at least the southern half of
Central Alabama could have yet another more significant chance of
severe storms with all types of severe weather possible. I've gone
ahead and increased confidence within the HWO and changed the
timing to primarily Thursday with the better timing agreement.
We'll start to focus exclusively on this event beginning with the
overnight shift tonight.

56/GDG

&&

.AVIATION...
18Z TAF Discussion.

Widespread TSRA will continue to highly impact terminals this
afternoon, in addition to low cigs and vis due to heavy rainfall
moving over terminal locations. IFR conditions can be expected
intermittently through the next six hours due to the persistent
thunderstorms. High wind gusts are also possible due to the
possibility of severe storms later this afternoon through the
evening hours, especially for KMGM and KTOI. Amendments will be
needed based on the development and movement of these storms as we
go through the overnight hours tonight.

Showers and storms will come to an end early Monday morning with
lingering low cloudiness and northwesterly surface winds.

56/GDG

&&

.FIRE WEATHER...

Multiple waves of showers and storms are expected through the
overnight hours and into the early morning hours on Monday. Dry
conditions should return for Monday afternoon with RH values well
above critical thresholds with very wet ground conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     54  71  47  74  45 / 100  30   0   0   0
Anniston    55  73  48  75  47 / 100  20   0   0   0
Birmingham  55  73  50  76  50 / 100  10   0   0   0
Tuscaloosa  58  74  51  78  51 / 100   0   0   0   0
Calera      57  73  50  75  50 / 100  10   0   0   0
Auburn      57  73  51  75  50 / 100  20   0   0   0
Montgomery  61  75  52  79  52 / 100   0   0   0   0
Troy        62  78  54  79  53 / 100  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 1 AM CDT Monday for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes...
Macon...Marengo...Montgomery...Perry...Pickens...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker.

&&
Hazardous weather outlook, Apr 19, 3:05 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 PM CDT Sun Apr 19 2020

ALZ011>015-017>050-202315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 PM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are likely this afternoon and overnight,
mainly from 3 PM CDT through 2 AM Monday. The greatest threat for
severe storms and the tornado threat should remain across the
southern half of Central Alabama or along and south of Sumter County
to Chilton County to Chambers County. Strong tornadoes, damaging
winds up to 80 mph and golf ball size will be possible in this area.
To the north, a few storms could produce damaging winds and quarter
size hail. Thunderstorms with heavy rainfall  may result in flash
flooding.

Minor flooding is forecast to occur along portions of the Tombigbee,
Black Warrior, Cahaba and Tallapoosa river basins. Please see flood
statements for specific details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor flooding is forecast to occur along portions of the Tombigbee,
Black Warrior, Cahaba and Tallapoosa river basins. Please see flood
statements for specific details.

There is a threat of severe thunderstorms, including tornadoes,
across all of Central Alabama on Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today and tonight. Please follow all local, state, and CDC guidelines
in regards to travel.

In the hours before

Local storm report, Apr 19, 3:08 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     DADEVILLE               32.84N 85.76W
04/19/2020                   TALLAPOOSA         AL   EMERGENCY MNGR

            *** 1 INJ ***
            CORRECTS TIME ON PREVIOUS TSTM WND DMG
            REPORT FROM DADEVILLE. WIDESPREAD WIND
            DAMAGE IN DADEVILLE. AT LEAST ONE REPORTED
            MINOR INJURY.

&&

AS
Special weather statement, Apr 19, 3:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
348 PM CDT Sun Apr 19 2020

ALZ030-031-192115-
Greene AL-Sumter AL-
348 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREENE AND SOUTHERN
SUMTER COUNTIES UNTIL 415 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm over
York, moving east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Livingston, York, Cuba, Forkland, Epes, Boyd, The University Of West
Alabama, Bluffport, Thornhill, Coatopa, Dug Hill, Tishabee, Old
Mallard Airport, Belmont, Lilita, McDowell and Five Points
Intersection.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3259 8838 3276 8794 3255 8780 3254 8780
      3253 8782 3254 8782 3255 8784 3254 8785
      3253 8784 3252 8791 3251 8792 3240 8837
      3247 8840
TIME...MOT...LOC 2048Z 249DEG 41KT 3252 8833

15
Local storm report, Apr 19, 4:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     LAKE VIEW               33.28N 87.13W
04/19/2020                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES DOWN ON POWERLINES ON PHYLLIS DR IN
            LAKE VIEW. TIME ESTIMATED BY RADAR.

0710 AM     TSTM WND DMG     JACKSONS' GAP           32.88N 85.82W
04/19/2020                   TALLAPOOSA         AL   PUBLIC

            TREES DOWN IN JACKSONS GAP.

&&
Special weather statement, Apr 19, 4:22 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
422 PM CDT Sun Apr 19 2020

ALZ039-192145-
Marengo AL-
422 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 445
PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pennington, or 14 miles southwest of Linden, moving east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Linden, Thomaston, Myrtlewood, Dayton, Freddie Jones Field, Miller,
Pin Hook, Chickasaw State Park, Calvary, Half Acre and Octagon.

LAT...LON 3214 8804 3215 8802 3218 8801 3224 8802
      3226 8801 3228 8802 3231 8798 3230 8797
      3231 8795 3228 8794 3229 8793 3231 8793
      3235 8799 3243 8764 3235 8760 3224 8757
      3217 8756 3211 8804
TIME...MOT...LOC 2122Z 255DEG 42KT 3222 8802

15
Local storm report, Apr 19, 4:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 SE CLANTON            32.82N 86.59W
04/19/2020                   CHILTON            AL   LAW ENFORCEMENT

            POPLAR SPRINGS RD IMPASSABLE. FLOODING
            CAUSING ROAD TO WASH OUT.

&&
Local storm report, Apr 19, 5:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      2 NE UNIVERSITY OF ALAB 33.23N 87.53W
04/19/2020                   TUSCALOOSA         AL   EMERGENCY MNGR

            FLOODING ON RICE MINE RD NEAR CHURCH OF THE
            HIGHLANDS. ROAD IMPASSABLE.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter21 days
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter21 days
Apr 19, 2:37 AM CDTSpecial Weather StatementBMXPickens53 min
Apr 19, 4:27 AM CDTSpecial Weather StatementBMXGreene48 min
Apr 19, 4:53 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa49 min
Apr 19, 5:29 AM CDTSpecial Weather StatementBMXBibb46 min
Apr 19, 6:14 AM CDTSpecial Weather StatementBMXShelby46 min
Apr 19, 6:24 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega36 min
Apr 19, 6:46 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa44 min
Apr 19, 6:57 AM CDTSpecial Weather StatementBMXFayette33 min
Apr 19, 7:21 AM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa54 min
Apr 19, 7:41 AM CDTSpecial Weather StatementBMXJefferson34 min
Apr 19, 7:52 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa24 min
Apr 19, 8:00 AM CDTFlash Flood WarningBMXBibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 8:52 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby29 hr
Apr 19, 8:56 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 19, 9:03 AM CDTRiver Flood WarningBMXDallas, Perry3 days
Apr 19, 9:13 AM CDTFlash Flood WarningBMXTallapoosa3 hr
Apr 19, 10:35 AM CDTSpecial Weather StatementBMXPickens40 min
Apr 19, 10:45 AM CDTSevere Thunderstorm WarningBMXPickens26 min
Apr 19, 10:59 AM CDTFlash Flood Warning Considerable damage threatBMXBibb, Chilton, Coosa, Shelby, Talladega3 hr
Apr 19, 11:09 AM CDTSpecial Weather StatementBMXTuscaloosa36 min
Apr 19, 11:42 AM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 12:45 PM CDTAreal Flood AdvisoryBMXChambers, Tallapoosa4 hr
Apr 19, 12:57 PM CDTFlash Flood WarningBMXBarbour, Bullock3 hr
Apr 19, 1:57 PM CDTAreal Flood WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega6 hr
Apr 19, 2:11 PM CDTSpecial Weather StatementBMXDallas34 min
Apr 19, 2:21 PM CDTSpecial Weather StatementBMXSumter24 min
Apr 19, 2:44 PM CDTSpecial Weather StatementBMXGreene31 min
Apr 19, 2:53 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa3 hr
Apr 19, 3:21 PM CDTFlash Flood WarningBMXChambers, Tallapoosa3 hr
Apr 19, 3:48 PM CDTSpecial Weather StatementBMXSumter27 min
Apr 19, 4:22 PM CDTSpecial Weather StatementBMXMarengo23 min
Apr 19, 4:48 PM CDTSevere Thunderstorm WarningBMXMarengo42 min
Apr 19, 5:21 PM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Lee, Macon, Tallapoosa3 hr
Apr 19, 5:23 PM CDTSpecial Weather StatementBMXElmore37 min
Apr 19, 5:30 PM CDTSpecial Weather StatementBMXLee45 min
Apr 19, 5:40 PM CDTSpecial Weather StatementBMXMarengo35 min
Apr 19, 5:55 PM CDTTornado WarningBMXMarengo23 min
Apr 19, 6:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Apr 19, 6:35 PM CDTSevere Thunderstorm WarningBMXLowndes40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.